# SDR SWAA2014070129524

- Difficulty date: June 24, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 29,074 hours, 17,158 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545409
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WW PRESS BULKHEAD CRACKED AT STATION 663, BETWEEN LBL 25 & LBL 45.  REPAIRED WEB IAW SRM.
